MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; DENTAL HEAL COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; DENTAL HEAL COLLAR
Model Number HC343
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier: age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.Email address was not provided.
 
Event or Problem Description
It was reported that the healing collar hc343 - (gingiva former) could not be screwed and it could not be placed, the tip of the screw does not seat.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-0590768 the following sections have been updated: b4: date of this report b5: describe event or problem g4: date received by manufacturer g7: type of report, follow-up numbe h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: event problem and evaluation codes h10: additional narrative a heal collar 3.5x4.5, 3mm (hc343) was not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the devices was the same day.Pictures was provided by the customer.Seems to have slight thread damage.Device history record (dhr) review was completed for the subject lot number (2019060896).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019060896) for similar event and no other complaint was identified.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.D10: device availability.G4: date received by manufacturer.G7: type of report, follow-up number.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: event problem and evaluation codes.H10: additional narrative.Three heal collar 3.5x4.5, 3mm (3 x hc343) were returned for investigation.Visual evaluation of the as returned products identified worn markings due to usage around body and the threads.Functional testing was performed for the returned products with an in-house stock device and one seated as intended.Two did not seat.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the devices was the same day.Pictures were provided by the customer.Seems to have slight thread damage.Device history record (dhr) review was completed for the subject lot number (2019060896).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019060896) for similar event and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event is unconfirmed, however malfunction occurred with the other two and the reported event is confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 3MM
Common Device Name
DENTAL HEAL COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9932444
Report Number0002023141-2020-00718
Device Sequence Number3696803
Product Code NHA
UDI-Device Identifier00889024014992
UDI-Public(01)00889024014992(17)240617(10)2019060896(241)HC343
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2024
Device Model NumberHC343
Device Catalogue NumberHC343
Device Lot Number2019060896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer05/29/2020
08/27/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date06/12/2020
09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1